# SDR AUS20020572

- Difficulty date: April 10, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A34
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3037080
- Condition: Seized
- Location: Turbine Engine R
- Part time: 2,692 cycles
- Component: Turbine Engine R, Pwa, PT6A34
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE REDUCTION GEARBOX SEIZED. METAL CONTAMINATION OF OILSYSTEM.
